# SDR C77A20160908001

- Difficulty date: September 8, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N631CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 22,648 hours, 13,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO CROSSBEAM FRAME 84.  REPAIRED IAW EO E175-53MR-289.1.
